News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: lesbian with period problems.


 kkerr662137 - Fri Apr 10, 2009 7:34 pm

i've been on the pill for about a year and i've been in a gay relationship for a year and a half. one cheating accident (with a man) in early january but i have had my normal light period since then. i'm on the pill but i don't take the pacebo's so i don't get terrible periods like i used to. i noticed a few months ago my girl friend's periods starting getting 2 weeks late almost every time and we assumed it was me that was throwing her off because thats about the same time i started skipping the placebos. i had viral gastroenteritis about a month ago and just this last week i was sick again with a head cold. i've also started an intensive excercise program about a week ago for school. my period has been continuing on and off for about two weeks now im wondering whats going on. any ideas?
 Debbie Miller, RN - Sun May 24, 2009 12:32 am

User avatar Hello,
I would suggest this is probably just normal hormonal fluctuation that all women experience at times. I would just wait it out a few months to see if things regulate. If you continue to have unusual bleeding patterns with breakthrough bleeding on the pill, you should talk to your doctor who may change your prescription.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here